Expand icon Search icon File icon file Download

Items where Author is "Nakatsukasa, Yuji"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Nakatsukasa, Yuji and Noferini, Vanni and Townsend, Alex (2017) Vector Spaces of Linearizations for Matrix Polynomials: A Bivariate Polynomial Approach. SIAM Journal on Matrix Analysis and Applications, 38 (1). pp. 1-29. DOI https://doi.org/10.1137/15M1013286

Nakatsukasa, Yuji and Noferini, Vanni (2016) On the stability of computing polynomial roots via confederate linearizations. Mathematics of Computation, 85 (301). pp. 2391-2425. DOI https://doi.org/10.1090/mcom3049

Nakatsukasa, Yuji and Noferini, Vanni and Townsend, Alex (2015) Computing the common zeros of two bivariate functions via Bézout resultants. Numerische Mathematik, 129 (1). pp. 181-209. DOI https://doi.org/10.1007/s00211-014-0635-z

De Ter√°n, Fernando and Lippert, Ross A and Nakatsukasa, Yuji and Noferini, Vanni (2014) Flanders ľ theorem for many matrices under commutativity assumptions. Linear Algebra and its Applications, 443. pp. 120-138. DOI https://doi.org/10.1016/j.laa.2013.11.026

This list was generated on Sat Dec 2 15:26:46 2023 GMT.